# SDR 2017F00010

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: General aviation
- Aircraft: N279AV
- Make and model: Airbus A330-243
- Aircraft serial: 1279
- Aircraft time: 21,152 hours, 4,942 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 21,152 hours, 21,155 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Part time: 3,814 hours, 763 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, WHEEL TIRE LOW PRESSURE ILLUMINATED ON ECAM.  NOSE LANDING GEAR LEFT TIRE PRESSURE 195PSI AND RIGHT TIRE 0 PSI TO ROLL WITH THE ADJACENT WHEEL DEFLATED.   IAW AMM 32-41-12 PB 401 INSPECTION OF THE AXE WAS PERFORMED AND REPLACED RT NOSE WHEEL REPLACED TSR 279-2016-12-103. 
IAW AMM 32-41-12 PB 401 LT NOSE WHEEL REPLACED TSR 279-2016-12-104
